American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Theodore Th. Voronov. On a non-Abelian Poincar\'{e} lemma. Proc. Amer. Math. Soc. 140 (2012) 2855-2872.
Abstract, references, and article information   
View Article: PDF

[2] F. Ongay-Larios and O. A. Sánchez-Valenzuela. $R\sp {1\vert 1}$-supergroup actions and superdifferential equations . Proc. Amer. Math. Soc. 116 (1992) 843-850. MR 1143224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1